| Catalog Number |
RBYPCLP45 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the intercostal vessel using packing coil lps and a non-penumbra microcatheter.It was noted that the patient¿s anatomy was tortuous.During the procedure, it was reported while attempting to embolize the vessel, the packing coil lp had unintentionally detached.Therefore, the physician used a snare device to remove the detached packing coil lp.The procedure was completed using new packing coil lps, ruby coil lps, and the same microcatheter.There was no report of an adverse effect to the patient.